# SDR DL76L080136

- Difficulty date: January 29, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 49,984 hours, 7,359 cycles
- Engine: Pwa PW4060
- Engine time: 68,738 hours, 10,375 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: PW40603
- Part serial: 724178
- Condition: Damaged
- Location: Nr 2
- Part time: 68,738 hours, 10,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S/N 724178 FAILED BORO INSP OPN 5067.  FOUND 2ND STAGE TURBINE BLADE MISSING AND DAMAGED AND OUT OF LIMITS.  NR 2 ENGINE CHANGE REQUIRED.  AP-10 BOROSCOPE PLUG NOT INSTALLED.  REMOVED AND REPLACED NR 2 ENG PER TRANS 1T149.
